MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with crep2 (creatinine) on a cobas pro c 503 analytical unit.No questionable results were reported outside of the laboratory.The sample initially resulted in a creatinine value of 0.156 mg/dl.As the result was not in line with the patient's clinical history, the sample was repeated.The repeat creatinine value was 1.42 mg/dl.The repeat value was considered correct.
 
Additional Manufacturer Narrative
Calibration data was ok.Quality controls recovered within range.A general reagent issue can be ruled out since calibration and controls are acceptable.Upon review of the alarm trace, an abnormal aspiration alarm occurred on (b)(6)2023 and on (b)(6)2023.The field application specialist checked pre-analytic sample handling at the site.Precision studies were performed and did not show any abnormalities.An interference due to the drugs cetuximab and encorafenib is unlikely since interference would also be shown in the repeat results of the sample.The investigation did not identify a product issue.The issue is consistent with incorrect pre-analytic sample handling or a single pipetting error.
 
Additional Manufacturer Narrative
The customer stated they received discrepant creatinine results for a second patient sample.This sample initially resulted in a creatinine value of 0.139 mg/dl on (b)(6) 2023 and it repeated as 0.996 mg/dl on (b)(6) 2023.For medwatch field d10, the customer confirmed the correct medications as cetuximab and encorafenib.D10 has been updated.

Brand Name
CREP2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17962080
Report Number1823260-2023-03344
Device Sequence Number17840175
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K812095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number08057524190
Device Lot Number72953901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/31/2023
12/14/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/27/2023
12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CETUCZIMAB/ENCO RAFEMIB; CETUXIMAB; ENCORAFENIB
Patient SexFemale